toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., & Moradi, M. (2004). Sensitivity and stability analysis in DEA with interval data. Applied Mathematics and Computation, 156(2), 463–477.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., & Sanei, M. (2004). An alternative approach for equitable allocation of shared costs by using DEA. Applied Mathematics and Computation, 153(1), 267–274.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., & Tohidi, G. (2004). A method for finding efficient DMUs in DEA Using linear programming. Applied Mathematics and Computation, 159(1), 37–45.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., Tohidi, G., & Razavyan, S. (2004). Input estimation and identification of extra inputs in inverse DEA models. Applied Mathematics and Computation, 156(2), 427–437.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., Tohidi, G., & Razavyan, S. (2004). Ranking using I1-norm in data envelopment analysis. Applied Mathematics and Computation, 153(1), 215–224.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., Tohidi, G., & Razavyan, S. (2004). The outputs estimation of a DMU according to improvement of its efficiency. Applied Mathematics and Computation, 147(2), 409–413.
toggle visibility
Jahanshahloo, G. R., Sanei, M., Hosseinzadeh Lotfi, F., & Shoja, N. (2004). Using the gradient line for ranking DMUs in DEA. Applied Mathematics and Computation, 151(1), 209–219.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., & Moradi, M. (2005). A DEA approach for fair allocation of common revenue. Applied Mathematics and Computation, 160(3), 719–724.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Rezai, H. Z., & Balf, F. R. (2005). Using Monte Carlo method for ranking efficient DMUs. Applied Mathematics and Computation, 162(1), 371–379.
toggle visibility
Jahanshahloo, G. R., Hosseinzadeh Lotfi, F., Shoja, N., Tohidi, G., & Razavyan, S. (2005). A one-model approach to classification and sensitivity analysis in DEA. Applied Mathematics and Computation, 169(2), 887–896.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print